Toggle Main Menu Toggle Search

Open Access padlockePrints

Functional Renormalization Group for Stochastic Inflation

Lookup NU author(s): Dr Gerasimos Rigopoulos



This is the authors' accepted manuscript of an article that has been published in its final definitive form by Institute of Physics, 2018.

For re-use rights please refer to the publisher's terms and conditions.

Publication metadata

Author(s): Prokopec T, Rigopoulos G

Publication type: Article

Publication status: Published

Journal: Journal of Cosmology and Astroparticle Physics

Year: 2018

Volume: 2018

Issue: 08

Online publication date: 13/08/2018

Acceptance date: 02/08/2018

Date deposited: 14/09/2018

ISSN (electronic): 1475-7516

Publisher: Institute of Physics


DOI: 10.1088/1475-7516/2018/08/013


Altmetrics provided by Altmetric